On graphs of defect at most 2

Feria-Purón, Ramiro, Miller, Mirka and Pineda Villavicencio, Guillermo 2011, On graphs of defect at most 2, Discrete applied mathematics, vol. 159, no. 13, pp. 1331-1344, doi: 10.1016/j.dam.2011.04.018.

Attached Files
Name Description MIMEType Size Downloads

Title On graphs of defect at most 2
Author(s) Feria-Purón, Ramiro
Miller, Mirka
Pineda Villavicencio, GuillermoORCID iD for Pineda Villavicencio, Guillermo orcid.org/0000-0002-2904-6657
Journal name Discrete applied mathematics
Volume number 159
Issue number 13
Start page 1331
End page 1344
Total pages 14
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2011-08-06
ISSN 0166-218X
Keyword(s) Moore bound
Moore graph
Degree/diameter problem
Science & Technology
Physical Sciences
Mathematics, Applied
Language eng
DOI 10.1016/j.dam.2011.04.018
Indigenous content off
Field of Research 0102 Applied Mathematics
0802 Computation Theory and Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2011, Elsevier B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30123258

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 13 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 25 Jun 2019, 11:46:06 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.